Remedy

Why would my dog throw up his Heartgard multiple months, he never had problems taking Heartgard before?

I have a large malamute mix who weighs about 90+ pounds. He has been taking Heartgard monthly since he was a puppy, he is now going on 5 years old. Starting in October of last year he has been throwing up his pill within 10-15 minutes of taking it. I am not sure he has thrown it up every single month since October but he did Oct. Nov. Dec. and today. I missed a month giving it to him last month and did not see him throw up anything Jan. or Feb. but that does not mean he did not throw it up outside. What does his reaction to the Heartgard mean? Should he be given another pill to see if he holds it down? Please help me with your opinion on why this is happening..........


Asked by Remedy on May 16th 2010 Tagged vomiting, heartgard, throwup in Heartworm Control
Report this question Get this question's RSS feed Send this question to a friend



Status

  • This question is closed.

Best Answer

Dieta

maybe they changed the ingredients or they added some kind of filler that the dog is having a reaction to.
If it were me I would find him another brand the dog is trying to tell you that they are not right anymore.
Also consult the vet maybe he has a new product for sale this year. I have had great luck with Interceptor over the years.


Dieta answered on May 17th.

Other Answers


Answers

Guest

Talk to your vet - there may have been changes in the formulation, but more importantly, if your pup has gone several months without protection, he needs to be tested and placed on a preventative that won't make him sick.


Member 816429 answered on 5/17/10. Helpful? Yes/Helpful: No 1 Report this answer